# SDR VJ9800328

- Difficulty date: March 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: 99578261
- Condition: Corroded
- Location: Bs 140-160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S FLOOR PANEL NR 14 CORRODED BEYOND LIMITS IAW SRM 53-01 FIG 1 PG 8.  MATERIAL LOSS 100 PERCENT.  FORMED NEW FLOOR PANEL FROM 7075 T6 .040 CLAD IAW DC-9 SRM 51-10-2, 51-10-4, TREATED AND PRIMED PANEL IAW SRM 51-10-3.
